# SDR VNAA0212013

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 19,497 hours, 17,278 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE HAD EXTINGUISHED AND FLIGHT 4137 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4137 THEN DEPARTED WITH NO FURTHER INCIDENTS.
